# SDR IPXA2014081383957

- Difficulty date: July 20, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112503
- Condition: Cracked
- Location: Bs 1523
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, LONGERON SPLICE 13R CRACKED AT BS 1521.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SPLICE IAW DWG.A5A7112 AND SRM 51-33-01.
